# SDR DALA1218599014

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 46,186 hours, 36,808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND L1 DOOR SLIDE LANYARD CABLE BROKEN.  MAINTENANCE REMOVED AND REPLACED SLIDE LANYARD PER AMM.  OPERATION CHECKS GOOD.
